Discussions that mention tylenol

Spinal Cord Disorders board


Turned out he was vomiting up blood (looked like black coffee grounds). The Naproxen they put him on for pain and as an anti-inflammatory did a number on his stomach. So they took him off that, told he he would have to take Tylenol for pain (and hot showers) and put him on medication to heal the ulcert in his stomach. Now he says his stomach hurts as much as his neck does!!! We are going to Toronto for Christmas so we will try to get him seen while we are there. If not, we fly through Edmonton on the way back and can take him to University Hospital and just show up at emerg. I am still hoping that the doctors have a single clue between them and that this will ease up with time. They are saying now that he has "post concussion syndrome" (explaining the dizziness, headaches, funky pupils). They say the nausea and vomiting are due to the medication that caused a gastro-bleed. They say the pain in his neck is due to the whiplash, swelling along the spine and sprain. It has been over a week at the left side of his neck is still quite swollen. He does not like the Tylenol because it makes him constipated so he is not taking anything for pain today. The good thing about this is that it has slowed him down considerably. He is moving a little slower and resting a great deal more. He says he wants to go to school this afternoon but I thing the pain will be the decision maker. Thanks for all the encouragement. I would still like to know what an MRI would show that the CT scan does not.
The meds are very difficult on the stomach. I had percocet finally for pain and then it gave me the side affect of rectal bleeding. The g.p. said well what can I do. Not to mention usage over a year can significantly impair the liver so one must know all this before embarking on all these great drugs.

However, in pain you need something, so I asked for another medication but Dr. failed to come up with anything better so I just maintained a very restrained usage of percocet and took tylenol three instead.

Your son being so young and probably not a med's taker like i wasn't will find that route very difficult. All I can suggest is make sure he eats 1/2 grapefruit and a hot drink first thing in a.m. or definitely lots of Bran/weetabix cereal with All bran sprinkled on top in order to help with the constipation.

Its a difficult situation for a young boy to be in but I am glad to hear he is brave and holding his own.

Sincerely.... Nero